A 31-year-old female asked:
Disclaimer

i get a fast heart rate when taking prednisone (90bpm) sometimes. should i stop taking it?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
Medication: Actually 90 beats per minute is still within normal range. Please don't stop your medication unless you have discussed this with your doctor.
Answered on Jun 2, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Cathleen London
25 years experience Family Medicine
How long: How long were you on it? It can be quite dangerous to suddenly stop without a taper.
A 43-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Pls call or see your: doctor, you need another evaluation, a biphasic reaction is possible, meaning that you can have the same symptoms again, but with a lesser degree, wit ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Payam Mehranpour
22 years experience Cardiology
Fetal heart rate: Use of such steroids during pregnancy has been associated with decreased variability of fetal heart rate. I am not aware of slowing down of heart rate ... Read More
A 36-year-old female asked:
Dr. Narendra Singh
33 years experience Cardiac Electrophysiology
Prednisone fast HR: Prednisone usually does not cause a fast heart rate. Some people feel agitated or hyper on steroids and this can cause a fast heart rate. I see you ar ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month